Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Hello!

By registering with us, you'll be able to view our forums in full as well as discuss, share and private message other members of Behind The Gray. Why not join us now?

Irene Callaghan

Members
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Irene Callaghan

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thank you Jean. It is so comforting to hear people’s stories and how they are getting on. So glad you are able to carry on your life and have had some fun too. Xx
  2. Well just a couple of weeks ago just about to dish up dinner and reached for the big spoon and just lost use of my hand. I couldn’t make out what happened and started rubbing it furiously. I tried to speak out loud but it was slurred and difficult. That’s it, back to normal 5 mins later. My husband wanted me to go to hospital, but I wouldn’t. Should have I know. Next day saw my GP who made me an appointment for next day at the hospital and gave me aspirin and a statin. I had a CT scan and neck scan. Also heart monitored and blood pressure. The consultant said it was a stroke and not a TIA. Did not explain how he knew that. Some other people had far worse experiences but were TIA. I have to back for an ambulatory heart thing which I wear for 6 days and an echo heart scan. He also changed my medication. i am a pensioner but quite an active one. Have no history of this in the family. So just carrying on with life. Hoping it doesn’t happen again. So glad to have found this forum. Such a help to read other people’s experiences.
  3. Thank you both for your replies. As I also suffer anxiety never know if I am causing things myself. Which I can do. Yes seeing GP soon and follow up at hospital in a few weeks. Xx
  4. New to this forum but on the subject of medication would like to know if anyone has had dizziness or tingling in fingers. I am on anti coagulant and statin. Just started 3 weeks ago. I only had a very short episode , no effects left but consultant says it was a stroke. Have had this since plus tiredness. Was just wondering. Thanks x
×
×
  • Create New...